# SDR AALA20041250

- Difficulty date: December 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YUL - EN ROUTE ORD GEAR WOULD NOT RETRACT.  RETURNED YUL AND LANDED UNEVENTFULLY.  ACCOMPLISHED SERVICING OF NOSE STRUT WITH NITROGEN ONLY PER MAINTENANCE MANUAL/TECH SERVICES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
